Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Optimal isoperimetric inequalities


Author: F. Almgren
Journal: Bull. Amer. Math. Soc. 13 (1985), 123-126
MSC (1980): Primary 45F20; Secondary 53A10, 45F10
MathSciNet review: 799792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 45F20, 53A10, 45F10

Retrieve articles in all journals with MSC (1980): 45F20, 53A10, 45F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15393-5
PII: S 0273-0979(1985)15393-5